# SDR AWXA0001566

- Difficulty date: March 30, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 27,923 hours, 12,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: D52371190002
- Condition: Misaligned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR UPPER LOCKING SHAFT AFT SUPPORT FITTING BORE FOUND IN MISALIGNMENT TO SHAFT.  REPAIRED IAW AWA ER 26-5231-01087-5-S51.
